# SDR DALA14003680635

- Difficulty date: January 15, 2014
- Submitted: January 16, 2014
- Operation: Air carrier
- Aircraft: N635DL
- Make and model: Boeing 757232
- Aircraft serial: 23762
- Aircraft time: 83,748 hours, 38,894 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 23 AND 34 EMERGENCY LIGHTS INOPERATIVE.  REPLACED PIGTAIL ON ROW 34 AND SPLICED IN NEW SEAT WIRE IAW SWPM 20-30-12 ON ROW 23.  BOTH LIGHTS OPS NORMAL.
